Lancaster EPrints

Optimal discretionary monetary policy in a model of asymmetric central bank preferences.

Nobay, A R and Peel, D (2003) Optimal discretionary monetary policy in a model of asymmetric central bank preferences. Economic Journal, 113 (489). pp. 657-665. ISSN 0013-0133

Full text not available from this repository.

Abstract

This paper considers optimal monetary policy in the context of the central bank adopting an asymmetric objective function. Our results show that under asymmetric preferences, many of the extant results on the time consistency problem need no longer hold.

Item Type: Article
Journal or Publication Title: Economic Journal
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44104
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:10
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44104

Actions (login required)

View Item